# SDR SWIA200616831

- Difficulty date: June 20, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 22,324 hours, 32,996 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT NACELLE INBOARD UPPER RIB BELOW EXHAUST MOUNT.  REPLACED LEFT NACELLE INBOARD UPPER RIB IAW SRM 120 51-10-02 PG 3 SEC 3A.
